# SDR DXTA200500982

- Difficulty date: September 25, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 7,438 hours, 6,493 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKE PEDALS LOST PRESSURE AND THE AIRCRAFT LOST BRAKING EFFECTIVENESS AT 50KIAS, REGAINED AGAIN AT A LOWER SPEED, THEN LOST AGAIN DURING TAXI.
